# SDR DL76S001616

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 31,362 hours, 14,825 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 285T003215
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APPROX 90 KNOTS ON T/O FIRE BELL SOUNDED .  T/O REJECTED AT 100 KNOTS NO LIGHT ASSOC WITH BELL.  REPLACED CIRCUIT CARDS M1000 AND M618.
